# SDR IPXA2016051503372

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 79,835 hours, 13,231 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Unsecure
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FIRE EXTINGUISHER BRACKET WILL NOT STAY CLOSED.  MOVED HOSE STRAP UP FROM CLAMP FIRE EXTINGUISHED IS SECURED NORMALLY AS REQUIRED.
